EconPapers    
Economics at your fingertips  
 

Positive Solutions for Boundary Value Problem of Nonlinear Fractional Differential Equation

Moustafa El-Shahed

Abstract and Applied Analysis, 2007, vol. 2007, 1-8

Abstract:

We are concerned with the existence and nonexistence of positive solutions for the nonlinear fractional boundary value problem: D 0 + α u ( t ) + λ a ( t ) f ( u ( t ) ) = 0 , 0 < t < 1 , u ( 0 ) = u ′ ( 0 ) = u ′ ( 1 ) = 0 , where 2 < α < 3 is a real number and D 0 + α is the standard Riemann-Liouville fractional derivative. Our analysis relies on Krasnoselskiis fixed point theorem of cone preserving operators. An example is also given to illustrate the main results.

Date: 2007
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2007/010368.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2007/010368.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:010368

DOI: 10.1155/2007/10368

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:010368